zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple periodic solutions of an impulsive predator-prey model with Holling-type IV functional response. (English) Zbl 1171.34341
Summary: An impulsive periodic predator-prey model with Holling-type IV functional response is considered. Using the continuation theorem of coincidence degree theory, we present an easily verifiable sufficient condition on the existence of multiple periodic solutions. It is important to point out that we establish a better estimation on the difference between the supremum and infimum of a differentiable piecewise continuous periodic function. As illustrated in this paper, with the help of this estimation, many existing results can be improved.

34K13Periodic solutions of functional differential equations
92D25Population dynamics (general)
34K45Functional-differential equations with impulses
34K60Qualitative investigation and simulation of models
Full Text: DOI
[1] Baĭnov, D.; Simeonov, P.: Impulsive differential equations: periodic solutions and applications, (1993)
[2] Chen, Y.: Multiple periodic solutions of delayed predator--prey systems with type IV functional responses, Nonlinear anal. RWA 5, 45-53 (2004) · Zbl 1066.92050 · doi:10.1016/S1468-1218(03)00014-2
[3] Ding, X.; Jiang, J.: Multiple periodic solutions in delayed gause-type ratio-dependent predator--prey systems with non-monotonic numerical responses, Math. comput. Modelling 47, 1323-1331 (2008) · Zbl 1145.34332 · doi:10.1016/j.mcm.2007.06.025
[4] Gaines, R. F.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, (1977) · Zbl 0339.47031
[5] Hu, X.; Liu, G.; Yan, J.: Existence of multiple positive periodic solutions of delayed predator--prey models with functional responses, Comput. math. Appl. 52, 1453-1462 (2006) · Zbl 1128.92047 · doi:10.1016/j.camwa.2006.08.030
[6] Lakshmikantham, V.; Baĭnov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[7] Liu, Z.; Chen, A.; Cao, J.; Chen, F.: Multiple periodic solutions of a discrete time predator--prey systems with type IV functional responses, Electron. J. Differential equations, No. 02, 11 (2004) · Zbl 1040.39006 · emis:journals/EJDE/Volumes/2004/02/abstr.html
[8] Tian, D. -S.; Zeng, X. -W.: Existence of at least two periodic solutions of a ratio-dependent predator--prey model with exploited term, Acta math. Appl. sin. Engl. ser. 21, 489-494 (2005) · Zbl 1098.92072 · doi:10.1007/s10255-005-0256-5
[9] Zhang, J.; Fang, H.: Multiple periodic solutions for a discrete time model of plankton allelopathy, Adv. difference equ., 1-14 (2006) · Zbl 1134.39008 · doi:10.1155/ADE/2006/90479
[10] Zhang, W.; Zhu, D.; Bi, P.: Multiple positive periodic solutions of a delayed discrete predator--prey system with type IV functional responses, Appl. math. Lett. 20, 1031-1038 (2007) · Zbl 1142.39015 · doi:10.1016/j.aml.2006.11.005
[11] Zhang, Z.: Multiple periodic solutions of a generalized predator--prey system with delays, Math. proc. Cambridge philos. Soc. 141, 175-188 (2006) · Zbl 1105.34045 · doi:10.1017/S0305004106009212